# SDR CHIR20195273948

- Difficulty date: May 27, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N242CH
- Make and model: Boeing 234
- Aircraft serial: MJ023
- Aircraft time: 15,030 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 234D21661
- Condition: Cracked
- Location: Aft Transmission
- Component: Aft Transmissio, Boeing
- Component part number: 234D22004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAINTENANCE CREW REMOVED THE AFT TRANSMISSION DUE TO AN OIL LEAK AND DISCOVERED A CRACKED FWD R/H MOUNT LUG. COMPONENT RECEIVED AT THIS REPAIR STATION 6/7/2019 AND CONFIRMED CRACKED UPPER HOUSING. THE TRANSMISSION WAS THEN INSPECTED AND REPAIRED BY THIS RS ON SWO-047697-19. DETAILS ARE ON FILE.
